How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TheGermDoctor Your Own Question
TheGermDoctor, Doctor
Category: Health
Satisfied Customers: 1664
Experience:  17 years as a physician, Board Certified in both Infectious Diseases and Internal Medicine.
Type Your Health Question Here...
TheGermDoctor is online now
A new question is answered every 9 seconds

Lately I have been getting these little red bumps (some have

Resolved Question:

Lately I have been getting these little red bumps (some have whiteheads like pimples) and this morning I noticed a red blotch on one of my breasts. On occasion they both feel very achy.
Submitted: 5 years ago.
Category: Health
Expert:  TheGermDoctor replied 5 years ago.

Do you have fever?

Is there any discharge from the "bumps", or from your nipples?

Are you breastfeeding?

Any injury/ trauma to the breasts?


Do you have skin infections anywhere else?

Any other health problems of note?


Can you upload/ post a picture of the rash here ? ( if you feel comfortable)

Customer: replied 5 years ago.
No fever. There is a little bit of puss when I squeeze the bumps but nothing from the nipples. No I am not breastfeeding and no trauma. I have very sensitive skin and eczema. No other health problems currently.
Expert:  TheGermDoctor replied 5 years ago.

With your sensitive and eczema, this likely is causing a superficial skin infection/ or folliculitis. People who have eczema are certainly more prone to this.


If there is pus draining- then I would consider a short course of a topical antibiotic- like Bacitracin or Bactroban.

If it does not improve , you may need a prescription antibiotic like topical clindamycin, or even an oral antibiotic depending on the severity. as such, if it does not improve shortly with topical OTC antibiotics- then you need to see your doctor. As well if you develop redness to the skin- cellulitis, that would be another indication for an oral antibiotic and seeing your doctor.


Good luck


Always ask if you need clarification/more information.

If I have answered your question, please click the ACCEPT button so I can get credit for my work.

POSITIVE feedback & a BONUS are warmly appreciated.
Please note that answers are for information only, do not take the place of an assessment by your doctor,
and does not establish a patient-physician relationship.

TheGermDoctor and 6 other Health Specialists are ready to help you